# SDR CALA2014041490815

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 43,325 hours, 17,774 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Failed
- Location: Potable Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO WATER PRESS ON ENTIRE ACFT BUT WATER IS FULL.  FOUND OVERFLOW DRAIN VLV IN THE OPEN POSITION AT FWD WATER DRAIN PANEL.  NEEDS VLV REPLACEMENT, REPLACED OVERFLOW VLV IAW AMM 38-14-44, LEAK CHECKED & OPERATIONS CHECKED NORMAL.  WATER PRESS OK.
